# SDR ASOA2014112011702

- Difficulty date: October 28, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 17,167 hours, 10,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS DOUBLER INTERNAL SKIN CORRODED AT STR27 BETWEEN FRAMES 295-310.  NO DAMAGE ALLOWED IAW SRM 53-21-01-101-02-A02.  RECEVIED SERIVCEABLE TCAS DOUBLER FROM STORES.  REMOVED UNSERVICABLE TCAS ANTENNA DOUBLER REF TO SRM 51-42-06-001-001-A01 AND 5-42-21-001-001-A01.  R & R DOUBLER IAW SRM 900 51-42-06-001-001-A01.
